Fulltext

Pade and Rational Approximationt

Eman Samir Bhaya and Ahad Hameed

Albahir journal مجلة الباهر
ISSN: 23125721 Year: 2016 Volume: 4 Issue: 7+8 Pages: 13-17
Publisher: Shiite Endowment ديوان الوقف الشيعي

Abstract

In this paper we shall introduce a class of interpolating rational functions calledpade approximants. These rationales provide a natural extension of the Taylorsections.

استخدمنا في هذا العمل متعددات الحدود الاندراجية النسبية في التقريب و هذا ما يسمى تقريب بيد. يعتبر هذاالعمل تعميم لمتعددات حدود تايلر .

Keywords

Pade approximants --- Taylor sections. --- تقريب بيد، تقريب تايلر.